RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 143, Number 5, Pages 1020–1021 (Mi dan26348)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On Merten's theorem

A. I. Vinogradov

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (182 kB)

Bibliographic databases:

Document Type: Article
Presented: I. M. Vinogradov
Received: 22.11.1961

Citation: A. I. Vinogradov, “On Merten's theorem”, Dokl. Akad. Nauk SSSR, 143:5 (1962), 1020–1021

Citation in format AMSBIB
\Bibitem{Vin62}
\by A.~I.~Vinogradov
\paper On Merten's theorem
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 143
\issue 5
\pages 1020--1021
\mathnet{http://mi.mathnet.ru/dan26348}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0132729}
\zmath{https://zbmath.org/?q=an:0122.29503}


Linking options:
  • http://mi.mathnet.ru/eng/dan26348
  • http://mi.mathnet.ru/eng/dan/v143/i5/p1020

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Levin, A. S. Fainleib, “Ąpplication of some integral equations to problems of number theory”, Russian Math. Surveys, 22:3 (1967), 119–204  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:18
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019